# SDR ASOA20120803062V

- Difficulty date: August 4, 2012
- Submitted: August 4, 2012
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 145943
- Aircraft time: 18,842 hours, 10,474 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  STRINGER 21R HAS CORROSION  BETWEEN FRAMES 13-14.  MX PERFORMED REPAIR ON STRINGER 21R BETWEEN FRAMES 13-14 IAW EC5310-01619.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
